# SDR NACA2019123024151

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, OUTBOARD FOREFLAP SEQUENCE CARRIAGE HARDWARE WAS CORRODED AND BUSHINGS WORN.  THE HARDWARE & BUSHINGS WERE REPLACED IAW AMM 27- 51-37 C (2) (A), REV 90.
